Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

clearforall2010

Member
  • Total Reviews

    0
  • Content Count

    28
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About clearforall2010

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    Ontario, Canada
  1. I am done - by choice. I quit Accutane with two weeks left, just last week. Couldn't do it. I want moisture back! I wanna tan! I wanna put lipstick on without it showing cracks! You get it. It has been a few days and things are great. My lips - oh my lips! They are mine again! The dry skin on my face is gone! I have acne from the past couple of months but I am hoping it will clear once it can breathe and have a drink. I'll keep ya posted!
  2. Hey guys! Two weeks left. My face was waaaayyy better months ago. Ever since progressing to the 40mg my skin has been very dry with pimples under the dryness. I am hoping that when I am done and the dryness subsides it will dissappear. I have came so far.
  3. I'll keep it short. Please DO NOT do this. I did this and I have deep scars all over my face. I am about to spend 5000$ for re-surfacing. Please stop!!!
  4. It feels so good to write that. I have one month left and I cannot wait for it to be over. Accutane delivers amazing results but is a harsh treatment. I have been having some pretty bad side effects. All have been mentioned is previous posts. Presently, my skin is clear - other than my chin. It has "broken out with weird red bumps" and is so dry and flaky - painful. I have also got a few bumps around my eyes which is weird. I "love" accutane results. At the end of the month, I am spoiling my
  5. Hey all, just updating my blog here. I cannot wait for this to be over b/c I am soooo over accutane. I am so freaking dry everywhere. My chin is beyond repair - so chapped and crusty. My lips are killing me and I have the ezema on my hands in a bad way. My eyes are so dry and yellow. I have constant buggers in my nose. I have no acne. Its not even exciting anymore. I just want to be done (2 more months) so I can do laser re surfacing b/c the scars aren't pretty. C'mon!!!!
  6. Just about the same as last week. My skin is not pretty. It is dry and flaky and dull. I have a few pimples, and a lot of dry skin on my face - exema looking. I would still say I am clear b/c I have really only 1 pimple and the rest is little cuts. I am seeing my derm this week and I will not be upping my dosage whether she suggests or not. My skin and hair is too dry and I am having a hard time coping with the joint pain. Other than that all is good. Cant' wait for spring!!!!!
  7. This week I am a little annoyed. I believe the 40 mg has made me break out (officially 2 weeks of the 40 - which is when I first broke out on my initial dose and the 30mg.) I have a few tiny pimples scattered across my face. My skin and lips are super dry, especially in the chin area which again, is flaking off. The corners of my lips are often white with gunk. Not too mention my buggers. Tiny little dry flakes that always sit in the bottom of my nose - I never had before Accutane. I feel kinda
  8. Now on 40 mgs for a week or so. Got a pimple right away. Kinda big too. It's gone now though. I am starting to get dry patches of skin all over my body. My lower back is killing me all the time. My mood hasn't changed much. Things are going really good - not too much to report.
  9. Hi Guys. I begin at 40 mgs today. It's only one pill - much more conveinent. My skin is really dry on my hands and body. My hair is extremley dry as well (I did not suffer from oily hair) - I hate it - I need a treatment asap! Everything is going well. Sometimes I look at myself in the mirror and it catches me off guard, I don't even look like me. I have been drinking on the weekends and the hangovers are insane. Next steps - taking down all of my acne covered facebook pics!!! LOL. Can't wait
  10. 3 months!!! I made it ya'll!! I saw my derm today and we agreed to up my doasge another 10mg. I will be going from 30 to 40. I am prepared for the dryness and a little breakout and whatever other side effects Accutane chooses to throw on me. I haven't had a pimple since the 3 tiny ones that didn't even come to a head when I upping my dosage last month. I asked my derm about my scarring and she told me that the redness could reduce and go away on its own but if the skin is indented in anyway it
  11. Ok, so I have definatly had a small breakout due to my upped dosage. My skin is alot drier and flakier. Something I have noticed - Accutane is trying to fill in my earring holes!!!! My hands are quite bad at times, I get the rash and so many small cuts. I'm feeling over all quite well. My joints really only hurt when I am physically active but my mood continues to be just plain mean. Another thing that has been really cool - for girls - is that I used to get the oil crease in my eyshadow by ea
  12. Hey Guys, Week 10 is good. I did get 2 small pimples over the last couple of days, wondering if it is from the dose increase. My derm told me I should not have another breakout due to the upage - but what does she know? She don't have acne hahahaha. The initial dryness has subsided, the flaking has stopped. I wish so badly I didn't have scars cause my skin would be near perfect now. I hope everyone else is doing great on their treatment. Talk soon!
  13. At 30 mgs for the last couple of days. The dryness is back, my chin is falling off! Gross really. I love accutane. All weekend I partied, wearing a crazy amount of makeup and I did not wash my face any of the nights, waking up to still, a clear face. Cannot remember this ever happening! Same side effects.
×